# SDR SIMA200509114

- Difficulty date: March 28, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Part number: AE3007A
- Part serial: CAE312745
- Condition: Leaking
- Location: Rt Engine
- Part time: 197 hours, 164 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE AND FUMES IN CABIN.  FOUND OIL LEAKING FROM NR 2 ENGINE CARBON SEAL.  REPLACED NR 2 ENGINE IAW WC.  OPS CHECK GOOD, AC RETURNED TO SERVICE.  (SW21200504808) (K)
